# SDR DALA2017101007407

- Difficulty date: April 15, 2015
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 72,894 hours, 16,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE STRAP HAS A CRACK INDICATION AFT SIDE OF HOLE.  REMOVED LOWER BOLT FOR HFEC INSP. HOLE UNINSPECTABLE  DUE TO NOISE FROM SURFACE ROUGHNESS,  COMPLIED WITH PRI 534768-14AD
